English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Parabolic subgroups with abelian unipotent radical as a testing site for invariant theory.

MPS-Authors
/persons/resource/persons235949

Panyushev,  D. I.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Panyushev, D. I. (1999). Parabolic subgroups with abelian unipotent radical as a testing site for invariant theory. Canadian Journal of Mathematics, 51, 616-635.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3783-A
Abstract
There is no abstract available